This is a tough question to respond to without additional information. Some of this may be related to Depo (acne, hair growth) and there are women who are normal weight and have PCOS (although they usually still have menstrual irregularities). If you feel like these changes are drastic you should visit with your ob/gyn or even a medical endocrinologist.
I've been off of the depo shot for about 3.5 years. When I was on it, I bled continuously for the entire time (9 months) and lost a lot of weight because I couldn't eat without vomiting. So when the acne started showing up, I had been off of the depo for a year and a half. I was perfectly healthy before going on the depo. I have heard that depo provera effects insulin levels and I do have some symptoms of insulin resistance (dizziness, light headedness, heart racing, mood swings, headaches, chronic yeast infections.) All this combined with the acne and hair growth lead me to believe that I should be concerned about PCOS. I have an appointment with my doctor in 2 weeks, but I worry that he will take one look at me, ask me about my menstrual cycle and dismiss everything else. I just don't know what else it could be.